Alert archive / Oklahoma / Flash Flood Warnings in 2022
Flash Flood Warning 35, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Nov 4, 2022, 5:24 PM CDT for 7 counties in Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 4, 2022, 5:24 PM CDT (22:24 UTC)
- Expired
- Nov 4, 2022, 9:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 64 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 4, 8:48 PM CDT | FLASH FLOOD | Stilwell, OK | NORTHWEST OF STILWELL A CAR WAS SWEPT OFF OF A LOW WATER CROSSING RESULTING IN ONE FATALITY AND ONE MISSING PERSON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 204 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -323 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 394 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
577
WGUS54 KTSA 042224
FFWTSA
OKC001-021-061-077-079-101-135-050215-
/O.NEW.KTSA.FF.W.0035.221104T2224Z-221105T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
524 PM CDT Fri Nov 4 2022
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southeastern Cherokee County in east central Oklahoma...
Southeastern Muskogee County in east central Oklahoma...
Sequoyah County in east central Oklahoma...
Adair County in northeastern Oklahoma...
Haskell County in southeastern Oklahoma...
Northern Latimer County in southeastern Oklahoma...
Northwestern Le Flore County in southeastern Oklahoma...
* Until 915 PM CDT.
* At 524 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Estimates between 1 and 2.5
inches of rain have already fallen. Additional rainfall amounts of
1 to 2 inches and locally higher are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tahlequah... Sallisaw...
Stilwell... Wilburton...
Stigler... Muldrow...
Westville... Vian...
Gore... Porum...
Webbers Falls... Keota...
Red Oak... Mccurtain...
Bokoshe... Whitefield...
Watts... Gans...
Kinta... Marble City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3515 9535 3557 9520 3598 9489 3616 9480
3616 9457 3565 9449 3534 9467 3489 9500
3490 9547 3503 9541 3503 9535
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
939
WGUS74 KTSA 050050
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
750 PM CDT Fri Nov 4 2022
OKC001-021-061-077-079-101-135-050215-
/O.CON.KTSA.FF.W.0035.000000T0000Z-221105T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair OK-Cherokee OK-Haskell OK-Latimer OK-Le Flore OK-Muskogee OK-
Sequoyah OK-
750 PM CDT Fri Nov 4 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS
EVENING FOR SOUTHEASTERN CHEROKEE, SOUTHEASTERN MUSKOGEE, SEQUOYAH,
ADAIR, HASKELL, NORTHERN LATIMER AND NORTHWESTERN LE FLORE
COUNTIES...
At 750 PM CDT, Doppler radar indicated that the thunderstorms
producing heavy rain have exited the warned area. Between 1 and 3
inches of rain have fallen. Light rain remained and additional
rainfall amounts up to a 0.5 inch are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Tahlequah... Sallisaw...
Stilwell... Wilburton...
Stigler... Muldrow...
Westville... Vian...
Gore... Porum...
Webbers Falls... Keota...
Red Oak... Mccurtain...
Bokoshe... Whitefield...
Watts... Gans...
Kinta... Marble City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3515 9535 3557 9520 3598 9489 3616 9480
3616 9457 3565 9449 3534 9467 3489 9500
3490 9547 3503 9541 3503 9535
FLASH FLOOD...RADAR INDICATED
$$398
WGUS74 KTSA 050217
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
917 PM CDT Fri Nov 4 2022
OKC001-021-061-077-079-101-135-050227-
/O.EXP.KTSA.FF.W.0035.000000T0000Z-221105T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair OK-Cherokee OK-Haskell OK-Latimer OK-Le Flore OK-Muskogee OK-
Sequoyah OK-
917 PM CDT Fri Nov 4 2022
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN CHEROKEE,
SOUTHEASTERN MUSKOGEE, SEQUOYAH, ADAIR, HASKELL, NORTHERN LATIMER
AND NORTHWESTERN LE FLORE COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3515 9535 3557 9520 3598 9489 3616 9480
3616 9457 3565 9449 3534 9467 3489 9500
3490 9547 3503 9541 3503 9535
$$
RBDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 2:58 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Nov 4, 2:58 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 258 PM CDT Fri Nov 4 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Through tonight ) Issued at 213 PM CDT Fri Nov 4 2022 Sharp cold front at 2 pm extends from Bartlesville to Bristow to Shawnee and continues steadily advancing east. Mostly showers are occurring along the boundary with stronger convection post- frontal across western Oklahoma. Meanwhile storms continue to increase in coverage across the warm sector across southeast Oklahoma which which will carry the greatest severe threat near term. Moderate instability (1000-1500 J/kg) exists ahead of the front with 0-1km shear in excess of 30kt generally south of US 412. Overall, low level wind fields remain more backed south of I-40 where greatest tornado threat will exist through late afternoon all the way to the Red River. Elsewhere sufficient shear exists for rotating, low-topped storms with a damaging wind threat and brief spin-up potential. Activity is expected to continue in banded, loosely organized or broken line form with strongest activity preceding frontal surge until stronger forcing associated with the upper low lifting across the Texas Panhandle helps congeal thunderstorms into more single, solid line closer to 00Z. Shear/instability after 00Z will remain sufficient for QLCS wind/tornado threat into western Arkansas with sporadic damaging wind potential across the higher terrain where stronger storms help brings winds to the surface. Excessive rainfall threat and impact on rivers looks to remain low despite the potential for multiple rounds of moderate to heavy downpours from southeast Oklahoma into west-central Arkansas. Anomalously high PWAT values and moisture transport into the area however does continue to raise concerns for high rainfall rates and flash flooding with some localized totals approaching 3 inches. Back edge of the stronger storms should begin to move out of our western Arkansas counties by 04Z with some wrap- around showers lingering across far northern Oklahoma through 09Z. Gusty winds behind the front will continue overnight with some mid 30s possible across northeast Oklahoma. && .LONG TERM... (Tomorrow through Friday) Issued at 213 PM CDT Fri Nov 4 2022 Surface winds will remain westerly on Saturday in the wake of the Pacific front with some weak cold advection holding temperatures close to seasonal averages in the upper 50s to lower 60s under mostly sunny skies. A fast moving clipper system near the Canadian border will send another frontal boundary across the Southern Plains on Sunday that looks to stall across north Texas. As the flow returns out of the south Monday with deeper gulf moisture, showers and thunderstorms are expected along the warm front. Guidance suggests activity will mostly be confined across southeast Oklahoma though some showers could linger into Tuesday across northeast Okalhoma north of I-44 as some ripples in the increasing southwest flow aloft move across the area. Temperatures on Tuesday are not clear cut with the potential for scattered showers and storms and cloud cover under a strong warm advection pattern. Otherwise, expect both overnight lows and afternoon highs to surge back well above normal through mid week with periods of gusty late morning and afternoon winds Wednesday and Thursday. As with the current system, extended guidance is struggling to reach a consensus on the speed of the next major western US trough. The current forecast sides with the faster GFS and Canadian deterministic runs with scattered showers and isolated storms back in the forecast Thursday afternoon and evening. Some colder air looks to move in behind this late week front which could complicate the precipitation type if it lingers into Friday. && .AVIATION... (18Z TAFS) Issued at 1246 PM CDT Fri Nov 4 2022 Thunderstorms...some of which are strong to severe...are expected to expand in coverage across the CWA this afternoon and evening as a strong cold front makes its way eastward through the region. With the convection...LIFR/IFR conditions will become possible with gusty to strong winds. Will continue with tempo groups for timing of the greater storm potential. Behind the exiting convection and frontal boundary...IFR/MVFR conditions are forecast over the region while an upper level low pressure lifts northeast into the Central Plains. There is some potential for additional wrap around moisture to reach KBVO overnight...though for now will hold off on mentioning. Conditions should begin to improve from southwest to northeast overnight tonight into Saturday morning. By the end of the TAF period...mostly clear skies and west to southwesterly winds are forecast. && .PRELIMINARY POINT TEMPS/POPS... TUL 76 41 63 48 / 90 60 0 0 FSM 78 46 63 45 / 100 100 0 0 MLC 75 40 63 48 / 100 70 0 0 BVO 77 38 61 45 / 100 60 0 0 FYV 76 40 59 43 / 90 100 0 0 BYV 77 43 58 45 / 90 100 0 0 MKO 77 40 61 45 / 100 90 0 0 MIO 78 40 59 45 / 90 100 0 0 F10 75 39 63 47 / 90 40 0 0 HHW 74 41 61 45 / 100 100 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...24 LONG TERM....24 AVIATION...20
Hazardous weather outlook, Nov 4, 5:02 PM CDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 502 PM CDT Fri Nov 4 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 502 PM CDT Fri Nov 4 2022 ...SEVERE WEATHER ONGOING THIS AFTERNOON AND EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...South of Interstate 40. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...East of U.S. Highway 75. FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma into Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... All modes of severe weather including tornadoes continue to be possible this afternoon and evening for eastern Oklahoma and northwest Arkansas, generally east of a line from Nowata to Henryetta. Thunderstorms will continue through the mid evening hours across eastern Oklahoma and northwest Arkansas as a strong cold front moves through the region. Discrete storms to broken line segments are possible late this afternoon and should become more linear by early evening as storms move into northwest Arkansas. Instability combined with strong wind shear values will help to increase severe storm potentials across the region with the greater severe potential across southeast Oklahoma into northwest Arkansas. All modes of severe weather remain possible, including the potential for tornadoes. As thunderstorms develop more into a squall line early evening, damaging winds and also quick spin up tornadoes are forecast to be the primary hazards. Thunderstorm chances are forecast to taper off from west to east this evening, with the majority of the storms pushing off to the east by midnight tonight. In addition to the severe threat, heavy rainfall will also be possible. With portions of southeast Oklahoma into western Arkansas seeing 1 to 3 inches of rain with locally higher amounts possible. These heavy rains in a short period of time could lead to flooding of low lying areas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY and SUNDAY...No Hazards. MONDAY through WEDNESDAY...High Wind Potential. THURSDAY...Thunderstorm Potential...High Wind Potential. EXTENDED DISCUSSION... Cooler and drier weather is expected Saturday in the wake of the departing cold front. Warmer temperatures return Sunday and continue through Thursday. There will be a small chance of showers and storms Monday into Tuesday as moisture returns to the area, and again late in the week as another cold front looks to approach the region. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Nov 4, 4:06 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
406 PM CDT Fri Nov 4 2022
OKZ049-053-042145-
Choctaw OK-Pushmataha OK-
406 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of southeastern
Pushmataha and central Choctaw Counties through 445 PM CDT...
At 406 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Soper, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Hugo... Antlers...
Rattan... Soper...
Kent... Snow...
Goodland... Messer...
Oleta... Cloudy...
Apple... Speer...
Dela... Unger...
Finley... Gay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3387 9578 3395 9588 3455 9533 3438 9508
3392 9562 3391 9564 3391 9567 3388 9570
3388 9571 3390 9575 3389 9576 3387 9577
TIME...MOT...LOC 2106Z 220DEG 47KT 3397 9572
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Special weather statement, Nov 4, 4:11 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
411 PM CDT Fri Nov 4 2022
OKZ063-068-069-072-042200-
Adair OK-Sequoyah OK-Cherokee OK-Delaware OK-
411 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of southeastern
Delaware, northwestern Sequoyah, Adair and southeastern Cherokee
Counties through 500 PM CDT...
At 411 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Cookson, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Sallisaw... Stilwell...
Westville... West Siloam Springs...
Watts... Marble City...
Adair State Park... Brushy...
Eldon... Proctor...
Christie... Maryetta...
Cookson... Brushy Lake State Park...
Cherokee Landing State Park... Bunch...
Lake Tenkiller State Park... Baron...
Box... Ballard...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3548 9478 3563 9511 3629 9459 3579 9450
TIME...MOT...LOC 2111Z 212DEG 52KT 3566 9488
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Special weather statement, Nov 4, 4:14 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
414 PM CDT Fri Nov 4 2022
OKZ070-072-074-042145-
Haskell OK-Muskogee OK-Sequoyah OK-
414 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of central Haskell,
southwestern Sequoyah and southeastern Muskogee Counties through 445
PM CDT...
At 414 PM CDT, Doppler radar indicated a strong thunderstorm near
Stigler, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Sallisaw... Stigler...
Vian... Gore...
Porum... Webbers Falls...
Whitefield... Tamaha...
Briartown... Kanima...
Mc Key...
This includes Interstate 40 in Oklahoma between mile markers 282 and
305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CDT for southeastern
and east central Oklahoma.
&&
LAT...LON 3513 9506 3527 9537 3528 9535 3530 9535
3562 9510 3548 9479
TIME...MOT...LOC 2114Z 212DEG 51KT 3529 9516
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Special weather statement, Nov 4, 4:39 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
439 PM CDT Fri Nov 4 2022
OKZ072-074-076-042215-
Haskell OK-Sequoyah OK-Le Flore OK-
439 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of southeastern
Haskell, eastern Sequoyah and northwestern Le Flore Counties through
515 PM CDT...
At 439 PM CDT, Doppler radar indicated a strong thunderstorm near
Mccurtain, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Sallisaw... Muldrow...
Roland... Keota...
Mccurtain... Bokoshe...
Gans... Mc Curtain...
Cowlington... Milton...
This includes Interstate 40 in Oklahoma between mile markers 306 and
321.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3506 9491 3518 9507 3564 9462 3555 9446
3549 9445
TIME...MOT...LOC 2139Z 222DEG 41KT 3518 9494
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Nov 4, 5:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT FRI NOV 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 5 NE PRESTON 35.76N 95.93W
11/04/2022 OKMULGEE OK EMERGENCY MNGR
NEAR HARRELD ROAD AND N 250 RD REPORT OF
DAMAGED BARN WHICH WAS BLOWN OUT ONTO
ROADWAY.
&&
JDSLocal storm report, Nov 4, 5:20 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT FRI NOV 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 2 SW LIBERTY 35.84N 96.00W
11/04/2022 OKMULGEE OK EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A TRAMPOLINE
BLOWN INTO POWER LINES. DAMAGED POWER LINES
AND DAMAGED POWER POLE NEAR 1144 HECTORVILLE
ROAD.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 1:39 PM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| Nov 4, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 52 min |
| Nov 4, 2:54 PM CDT | Special Weather Statement | TSA | Pittsburg | 51 min |
| Nov 4, 3:25 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 50 min |
| Nov 4, 3:27 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Nov 4, 3:31 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Nov 4, 3:49 PM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
| Nov 4, 3:59 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 48 min |
| Nov 4, 4:01 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa | 29 min |
| Nov 4, 4:06 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 39 min |
| Nov 4, 4:11 PM CDT | Special Weather Statement | TSA | Adair | 49 min |
| Nov 4, 4:12 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Okmulgee and 3 more | 3 hr |
| Nov 4, 4:14 PM CDT | Special Weather Statement | TSA | Haskell | 31 min |
| Nov 4, 4:20 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 55 min |
| Nov 4, 4:32 PM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha | 5 hr |
| Nov 4, 4:39 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
| Nov 4, 4:39 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 51 min |
| Nov 4, 4:47 PM CDT | Flash Flood Warning | TSA | Pittsburg | 3 hr |
| Nov 4, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 40 min |
| Nov 4, 4:55 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 35 min |
| Nov 4, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 44 min |
| Nov 4, 5:06 PM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 4 hr |
| Nov 4, 5:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 39 min |
| Nov 4, 5:34 PM CDT | Special Weather Statement | TSA | Rogers | 26 min |
| Nov 4, 5:40 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 50 min |
| Nov 4, 5:46 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 44 min |
| Nov 4, 5:47 PM CDT | Flash Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pittsburg, Pushmataha | 4 hr |
| Nov 4, 5:49 PM CDT | Special Weather Statement | TSA | Craig | 41 min |
| Nov 4, 6:17 PM CDT | Areal Flood Advisory | TSA | Sequoyah | 4 hr |
| Nov 4, 6:18 PM CDT | Tornado Warning | TSA | LeFlore | 42 min |
| Nov 4, 6:19 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 41 min |
| Nov 4, 6:54 PM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 5 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.